MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC MICRO DRILL; EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC MICRO DRILL; EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL
Catalog Number 6400015000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated during procedure.There were no adverse consequences & the procedure was completed sucessfully.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description
The user facility reported that the device overheated during procedure.There were no adverse consequences & the procedure was completed successfully.

Brand Name
REMB ELECTRIC MICRO DRILL
Common Device Name
EAR, NOSE, AND THROAT ELECTRIC OR PNEUMATIC SURGICAL DRILL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21291358
Report Number3015967359-2025-00377
Device Sequence Number21167127
Product Code ERL
UDI-Device Identifier07613154938254
UDI-Public(01)07613154938254
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6400015000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown